I recently started taking Divan HCT 320 MG once a day... I recently started to have some panic attacks, mostly in small spaces. Has there been any connection with the two that you know of?
No, there is no connection. It is not even a side effect of diovan hct.
One side effect , which is uncommon is depression it affects less than 1% of the people taking this medication, and it is difficult to determine wether or not diovan htc is the cause.-
Contact your doctor first thing Mon. morning.-
You may report side effects to FDA at 1-800-FDA-1088.
Take care and if the panic attacks worsen go to the hospital.-
- Diovan HCT Information for Consumers
- Diovan HCT Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diovan HCT (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2010 • 1 answer
I have been taking Diovan HCT for three weeks and noticed I have had problems like heartburn when I?
Posted 17 Mar 2010 • 1 answer
Posted 8 Jan 2011 • 1 answer
Posted 15 Oct 2011 • 1 answer
Posted 12 Jan 2013 • 2 answers